# SDR HNAA2015052700171

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 66,058 hours, 73,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED EMERGENCY EXIT FLOOR LIGHT IS INOPERATIVE.  R & R BULB. OPS CHECKED GOOD.
